# SDR SWAA2022122073525

- Difficulty date: November 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STA 986.5, LBL 43, WL 208.1 WAS CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G-0.
